Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Taking omeprazole for mild gastritis. Cough with sore throat. Stopped taking citalopram. Chances of cancer in the esophagus?

Hi i have been diagnosed with having mild gastrits i was taking omeprazole but ive stopped taking as ive developed this cough and the back of my throat feels sore also ive stopped taking citralopram for anxieyy as this aggrovated my stomach is this cough due to my gastrits im so anxious that ive got somthing seriously wrong wiyh my stomach ie cancer and scared i may develope cancer of the oesphagus also im coughing no blood or any kind of phglem
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Pathologist and Microbiologist 's  Response
hi there, first of all you have to relax and stop worrying bout getting cancer. Gastritis gets aggraved by stress and it is no solution to your problem. If you are so anxious about getting cancer then visit a gastroentrologist who will do an endoscopic examination and if required will take a biopsy from the esophagus which can be examined microscopically to rule out malignancy. It will relieve you of the anxiety and decrease your stress. Look for solutions to a problem instead of worrying about it. This approach will help you in other aspects of life. Take care
Answered: Wed, 13 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor